MAUDE Adverse Event Report: LIFE SPINE CENTERLINE; INTERVERTEBRAL BODY FUSION DEVICE

LIFE SPINE CENTERLINE; INTERVERTEBRAL BODY FUSION DEVICE
Model Number NC055-040-4
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Malunion of Bone (4529)
Date of Event 10/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause appears to have been that two screws experienced excessive load either by traumatic fracture or improper implanting.
 
Event or Problem Description
It was reported that the surgeon who initially implanted hardware scheduled a revision of centerline.Surgeon's colleague assisted and decided they wanted to remove all hardware and replace with a different product upon exposure and removing hardware, they noticed one complete side of screws (3) had broken.Other side intact.Hardware is being washed, collected & returned.

Brand Name
CENTERLINE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
LIFE SPINE
13951 south quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 south quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 south quality drive
huntley, IL 60142
8478846117
MDR Report Key12846380
Report Number3004499989-2021-00011
Device Sequence Number4351956
Product Code NKB
UDI-Device Identifier00190837076603
UDI-Public(01)00190837076603(10)IZ51
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183430
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNC055-040-4
Device Catalogue NumberNC055-040-4
Device Lot NumberIZ51
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale